# SDR FDEA202302040206

- Difficulty date: February 4, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24120
- Aircraft time: 59,158 hours, 28,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3016672
- Condition: Failed
- Location: Not Entered
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDIS  915     33-50  5200     04FEB23  TLH  FACT  U  LH EMERGENCY SLIDE LIGHT INOP.     FACT 04FEB23 14:36   TLH U  AMM: 33-51-06-2-1  REPLACED BULB IN LH EMERGENCY SLIDE LIGHT ASSY REF.  757 AMM 33-51-06-2-1.LH EMERGENCY SLIDE LIGHT OPS  CHECK GOOD PER SAME REF.
